Alert archive / South Carolina / Special Marine Warnings in 2021

Special Marine Warning 49, NWS Charleston, SC

June 28, 2021

NWS Charleston, SC issued this special marine warning at Jun 28, 2021, 2:08 PM EDT. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2021, 2:08 PM EDT (18:08 UTC)
Expired
Jun 28, 2021, 4:01 PM EDT
In force
113 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Charleston,SC radar (KCLX), 114 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2021-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2021-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

042 
WHUS52 KCHS 281808
SMWCHS
AMZ372-282015-
/O.NEW.KCHS.MA.W.0049.210628T1808Z-210628T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Charleston SC
208 PM EDT Mon Jun 28 2021

The National Weather Service in Charleston has issued a

* Special Marine Warning for...
  Waters from Edisto Beach SC to Savannah GA extending from 20 nm to
  40 nm...

* Until 415 PM EDT.

* At 207 PM EDT, severe thunderstorms capable of producing
  waterspouts were located along a line extending from near Edisto
  Offshore Reef to 27 nm southeast of Edisto Sixty Reef, moving west
  at 20 knots.

  HAZARD...Waterspouts and wind gusts 35 knots or greater.

  SOURCE...Radar indicated.

  IMPACT...Waterspouts can easily overturn boats and create locally 
           hazardous seas. Small craft could be damaged in briefly 
           higher winds and suddenly higher waves.

* Locations impacted include...
  R7 Tower...                       Edisto Offshore Reef...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.

&&

LAT...LON 3188 8052 3194 8047 3204 8025 3210 8018
      3221 8011 3228 7997 3229 7990 3213 7952
      3202 7968 3195 7987 3183 7998 3171 8014
TIME...MOT...LOC 1807Z 092DEG 22KT 3222 7988 3202 7973 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$
5 follow-up statements
858 
FZUS72 KCHS 281834
MWSCHS

Marine Weather Statement
National Weather Service Charleston SC
234 PM EDT Mon Jun 28 2021

AMZ372-282015-
/O.CON.KCHS.MA.W.0049.000000T0000Z-210628T2015Z/
234 PM EDT Mon Jun 28 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 415 PM EDT...

For the following areas...
Waters from Edisto Beach SC to Savannah GA extending from 20 nm to 40
nm...

At 234 PM EDT, severe thunderstorms capable of producing waterspouts 
were located along a line extending from near Edisto Offshore Reef 
to 26 nm east of R7 Tower, moving west at 10 knots.

HAZARD...Waterspouts and wind gusts 35 knots or greater.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally 
         hazardous seas. Small craft could be damaged in briefly 
         higher winds and suddenly higher waves.

Locations impacted include...
R7 Tower...                       Edisto Offshore Reef...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.

Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 3188 8052 3194 8047 3204 8025 3210 8018
      3221 8011 3228 7997 3229 7990 3213 7952
      3202 7968 3195 7987 3183 7998 3171 8014
TIME...MOT...LOC 1834Z 081DEG 12KT 3222 7994 3198 7979 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$
568 
FZUS72 KCHS 281852
MWSCHS

Marine Weather Statement
National Weather Service Charleston SC
252 PM EDT Mon Jun 28 2021

AMZ372-282015-
/O.CON.KCHS.MA.W.0049.000000T0000Z-210628T2015Z/
252 PM EDT Mon Jun 28 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 415 PM EDT...

For the following areas...
Waters from Edisto Beach SC to Savannah GA extending from 20 nm to 40
nm...

At 252 PM EDT, severe thunderstorms capable of producing waterspouts
were located
along a line extending from 9 nm west of Edisto Offshore Reef to 26
nm southeast of Edisto Sixty Reef, moving west at 10 knots.

HAZARD...Waterspouts and wind gusts 35 knots or greater.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally 
         hazardous seas. Small craft could be damaged in briefly 
         higher winds and suddenly higher waves.

Locations impacted include...
R7 Tower...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.

Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 3188 8052 3194 8047 3204 8025 3210 8018
      3221 8011 3228 7997 3229 7990 3207 7961
      3202 7968 3195 7987 3183 7998 3171 8014
TIME...MOT...LOC 1852Z 089DEG 12KT 3220 8000 3200 7979 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$
680 
FZUS72 KCHS 281915
MWSCHS

Marine Weather Statement
National Weather Service Charleston SC
315 PM EDT Mon Jun 28 2021

AMZ372-282015-
/O.CON.KCHS.MA.W.0049.000000T0000Z-210628T2015Z/
315 PM EDT Mon Jun 28 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 415 PM EDT...

For the following areas...
Waters from Edisto Beach SC to Savannah GA extending from 20 nm to 40
nm...

At 315 PM EDT, severe thunderstorms capable of producing waterspouts 
were located along a line extending from 10 nm south of Edisto Sixty 
Reef to 15 nm south of Edisto Offshore Reef, moving west at 15 knots.

HAZARD...Waterspouts and wind gusts 35 knots or greater.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally 
         hazardous seas. Small craft could be damaged in briefly 
         higher winds and suddenly higher waves.

Locations impacted include...
R7 Tower...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.

Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 3188 8052 3194 8047 3204 8025 3210 8018
      3221 8011 3228 7997 3229 7990 3207 7961
      3202 7968 3195 7987 3183 7998 3171 8014
TIME...MOT...LOC 1915Z 087DEG 17KT 3218 8008 3200 7991 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$
445 
FZUS72 KCHS 281939
MWSCHS

Marine Weather Statement
National Weather Service Charleston SC
339 PM EDT Mon Jun 28 2021

AMZ372-282015-
/O.CON.KCHS.MA.W.0049.000000T0000Z-210628T2015Z/
339 PM EDT Mon Jun 28 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 415 PM EDT...

For the following areas...
Waters from Edisto Beach SC to Savannah GA extending from 20 nm to 40
nm...

At 339 PM EDT, a severe thunderstorm capable of producing 
waterspouts was located 12 nm southwest of Edisto Offshore Reef, 
moving northwest at 25 knots.

HAZARD...Waterspouts and wind gusts 35 knots or greater.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally 
         hazardous seas. Small craft could be damaged in briefly 
         higher winds and suddenly higher waves.

Locations impacted include...
R7 Tower...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.

Frequent lightning is occurring with this storm. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 3188 8052 3194 8047 3204 8025 3210 8018
      3221 8011 3228 7997 3229 7990 3216 7977
      3206 7982 3195 7991 3183 7998 3171 8014
TIME...MOT...LOC 1939Z 113DEG 25KT 3213 8003 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$
088 
FZUS72 KCHS 282001
MWSCHS

Marine Weather Statement
National Weather Service Charleston SC
401 PM EDT Mon Jun 28 2021

AMZ372-282011-
/O.CAN.KCHS.MA.W.0049.000000T0000Z-210628T2015Z/
401 PM EDT Mon Jun 28 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were... 
Waters from Edisto Beach SC to Savannah GA extending from 20 nm to 40
nm...

The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.

LAT...LON 3188 8052 3194 8047 3204 8025 3210 8018
      3221 8011 3228 7997 3229 7990 3216 7977
      3206 7982 3195 7991 3183 7998 3171 8014
TIME...MOT...LOC 2000Z 092DEG 22KT 3213 8019 

$$

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special marine warning went out at Jun 28, 12:12 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 28, 12:12 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1212 PM EDT Mon Jun 28 2021

.SYNOPSIS...
A tropical disturbance over the southwest Atlantic could
strengthen to a tropical depression or weak tropical storm
before moving onshore near the South Carolina and Georgia
border this evening. Otherwise, Atlantic high pressure will
prevail with a cold front approaching late week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of noon: A quick update to adjust forecast and headlines for
the Tropical Storm Warning for Charleston and Berkeley Counties.

Previous Discussion:
Today: High pressure across the area early this morning will give
way to low pressure offshore quickly advancing toward the Southeast
Coast. Shear associated with an upper low to the west-southwest of
the low pressure system has prevented it from intensifying with most
showers and thunderstorms displaced west-northwest of it. However,
slight intensification is possible as the system quickly travels
over warmer gulf stream waters off the Southeast Coast this
afternoon. Given the speed of the system, the window of time the
system remains over the gulf stream will be quite small, potentially
limiting the peak strength of the system before reaching the coast.
NHC currently indicates a 70% chance of tropical cyclone formation.
Regardless of whether this system becomes a depression/weak tropical
storm or not, impacts associated with it should come in the form of
localized heavy rainfall, gusty winds, enhanced rip currents, and a
low threat of tornadoes.

Latest guidance suggests the system to make landfall sometime late
afternoon into early evening near the Georgia/South Carolina state
line with the bulk of impacts associated with it occurring across
southeast Georgia. Shower and thunderstorm coverage will likely
increase across land early morning, becoming numerous and/or
widespread across the area late morning and afternoon, especially
across southeast Georgia. The speed of the west-northwest tracking
system could limit a flash flooding threat, but deep tropical
moisture (PWATs 2.00-2.25 inches) should help produce rainfall
totals between 0.25-0.50 inches north to 0.75-1.50 inches with
locally higher amounts possible across southern South Carolina into
southeast Georgia, suggesting at least a potential for minor
flooding concerns during the peak of the event (across coastal
Georgia). The latest Day 1 rainfall outlook from WPC also suggests
this scenario, marking the area with a marginal risk of excessive
rainfall across much of the area. As the center of the system
advances near and eventually onshore, shear and instability across
the area support a low risk of tornadoes, mainly near and north of
the low pressure center across parts of southeast Georgia and
southeast South Carolina this afternoon into early evening. The
system is then expected to shift inland quickly in a weakened state,
producing showers/thunderstorms across inland areas during the
evening.

Overnight, the bulk of heavier precip is expected to come to an end
during late evening hours, but few to scattered showers and/or
thunderstorms could persist across the area during the night,
greatest chances well inland. Atlantic high pressure will spread
back into the area late with precip chances continuing a downward
trend. Some clouds and onshore winds could maintain slightly more
mild temps than the previous night, generally ranging in the low-mid
70s inland to upper 70s along the beaches.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
Forecast confidence: Moderate to high.

Atlantic high pressure will generally prevail, although deep
moisture and the sea breeze will lead to near normal rain chances,
mainly during the daytime. The threat for severe storms is very low
given the limited bulk shear, meaning the best chance will be
associated with mesoscale boundary collisions. Highs will likely
stay below normal while lows will likely be slightly above normal.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Forecast confidence: Moderate to high through Friday, then low to
moderate thereafter.

Atlantic high pressure will generally prevail with near to slightly
higher than normal rain chances until chances increase late week
when a cold front nears the area. The severe storm risk will remain
quite low at least through Friday given the limited deep layer
shear. High temperatures should stay near to below normal while lows
stay a bit above normal.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
VFR conditions are expected at CHS, JZI, and SAV terminals early
this morning, but conditions are expected to gradually deteriorate
with the approach of a low pressure system late morning into early
afternoon, with all terminals expected to reach prevailing MVFR
conditions with low clouds and showers (potentially thunderstorms)
impacting the terminals. Expect flight restrictions to begin around
15-16Z today. Gusty northeast-east winds up to around 20-22 kt is
also likely at all terminals late morning through the afternoon.
Tempo IFR conditions are possible mid-late afternoon as showers
become widespread, but have not been included in the 12Z TAF
issuance. Conditions should then gradually improve at the terminals
late evening, ending around 02Z Tuesday at CHS and JZI
terminals, but flight restrictions appear likely to persist at
the SAV terminal through about 08Z Tuesday.

Extended Aviation Outlook: High confidence in periodic restrictions
at KCHS/KSAV/KJZI mainly due to morning low clouds and afternoon
showers and storms. The chance for restrictions could rise late week
as a cold front moves closer to the area.

&&

.MARINE...
As of noon: A quick update to adjust forecast and headlines for
the Tropical Storm Warnings for the SC waters.

Previous Discussion:
Today and Tonight: Low pressure advancing across the western
Atlantic will approach the region this morning, likely reaching
coastal waters during the afternoon, then shifting onshore late
afternoon into the evening. There is a small potential this
system could intensify to a tropical depression or weak tropical
storm as it approaches local waters this afternoon. Regardless,
the pressure gradient is expected to enhance across local
waters, increasing winds and building seas through the day.
Small Craft Advisories begin across a majority of the waters
this morning, with remaining nearshore Georgia waters this
afternoon. In general, east-northeast winds should peak between
20-25 kt with seas building up to 5-7 ft this afternoon.
Winds/seas could remain elevated into early evening hours, but a
downward trend is anticipated through the night as the low
pressure system advances inland and weakens. Expect conditions
to fall below advisory criteria around midnight.

Rip Currents: A Moderate Risk for rip currents is in place for all
South Carolina and Georgia beaches through this evening as low
pressure advances to the Southeast coast.

Tuesday through Saturday: Moderate to high confidence. Atlantic high
pressure will generally prevail through the period with a cold front
to approach late in the week. Conditions will mostly remain below
Small Craft Advisory levels but could come close, especially in
Charleston Harbor, the Charleston County nearshore waters, and GA
waters beyond 20 nm late in the week.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Tropical Storm Warning for SCZ045-050-052.
MARINE...Tropical Storm Warning for AMZ330-350-352.
     Small Craft Advisory until 11 PM EDT this evening for AMZ354.
     Small Craft Advisory until 2 AM EDT Tuesday for AMZ374.

&&

NEAR TERM...NED
SHORT TERM...RJB
LONG TERM...RJB
AVIATION...DPB/RJB
MARINE...DPB/RJB
Hazardous weather outlook, Jun 28, 12:11 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Charleston SC
1211 PM EDT Mon Jun 28 2021

GAZ117-119-139-141-SCZ048-049-051-291545-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Coastal Jasper-
1211 PM EDT Mon Jun 28 2021

...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

Flash Flooding: There is a low risk for localized flash flooding,
especially in urbanized areas and coastal locations.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ050-291545-
Charleston-
1211 PM EDT Mon Jun 28 2021

...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.
   Tropical Storm Warning.

Flash Flooding: There is a low risk for localized flash flooding,
especially in urbanized areas and coastal locations.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-291545-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-
1211 PM EDT Mon Jun 28 2021

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ045-052-291545-
Inland Berkeley-Tidal Berkeley-
1211 PM EDT Mon Jun 28 2021

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

Flash Flooding: There is a low risk for localized flash flooding,
especially in urbanized areas and coastal locations.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-291545-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
1211 PM EDT Mon Jun 28 2021

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ354-374-291545-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1211 PM EDT Mon Jun 28 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 11:30 AM EDTTropical Storm WarningCHSBerkeley11 hr
Jun 28, 1:52 PM EDTSpecial Marine WarningCHS83 min
Jun 28, 3:14 PM EDTSpecial Marine WarningCHS2 hr
Jun 28, 3:53 PM EDTSpecial Weather StatementCHSJasper37 min
Jun 28, 4:24 PM EDTAreal Flood AdvisoryCHSBeaufort, Jasper2 hr
Jun 28, 4:59 PM EDTAreal Flood AdvisoryCHSJasper3 hr
Jun 28, 6:29 PM EDTAreal Flood AdvisoryCHSBeaufort, Jasper3 hr
Jun 28, 7:11 PM EDTSpecial Weather StatementCHSJasper34 min
Jun 28, 7:42 PM EDTSpecial Weather StatementCHSJasper33 min
Jun 28, 4:44 PM EDTSpecial Weather StatementCHSChatham, Effingham31 min
Jun 28, 5:18 PM EDTSpecial Weather StatementCHSChatham, Effingham27 min
Jun 28, 5:44 PM EDTSpecial Weather StatementCHSChatham, Effingham31 min
Jun 28, 6:19 PM EDTSpecial Weather StatementCHSChatham, Effingham26 min
Jun 28, 6:42 PM EDTSpecial Weather StatementCHSChatham, Effingham33 min
Jun 28, 7:59 PM EDTSpecial Weather StatementCHSJenkins, Screven31 min

Nearby

Special Marine Warnings in South Carolina, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.